# SDR UPS03441513

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B90412
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 3 PYLON REAR MOUNT BULKHEAD FOUND CRACK AT FWD AND AFT WEB (NAC 221 TO 221).  NR 3 PYLON REAR ENG MOUNT BULKHEAD LWR ASSY FRAME WEB INTERIM REPAIR ACCOMPLISHED AS PER RS R54-53-35090 & UPS AUTH 747-54-20043.
